# SDR SWAA2020010840274

- Difficulty date: January 6, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 66,043 hours, 39,049 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A2982
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE SUPPORT ANGLE WEB CRACKED AT FIXED TRAILING EDGE UPPER PANEL LOWER SURFACE BETWEEN #7 AND #8 SPOILERS.          / R&R WEB PER SRM.
